# SDR AALA202506247482

- Difficulty date: June 14, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 500B PLUS 6 INCHES TO BS 500I AT LBL 25. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
